World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

CONVERGENCE OF A CLASS OF TOEPLITZ TYPE MATRICES

    https://doi.org/10.1142/S2010326313500068Cited by:0 (Source: Crossref)

    We use the method of moments to study the spectral properties in the bulk for finite diagonal large dimensional random and non-random Toeplitz type matrices via the joint convergence of matrices in an appropriate sense. As a consequence we revisit the famous limit theorem of Szegö for non-random symmetric Toeplitz matrices.

    AMSC: 60B20, 60G70, 60G55

    References

    • G. W.   Anderson , A.   Guionnet and O.   Zeitouni , An Introduction to Random Matrices , Cambridge Studies in Advanced Mathematics   118 ( Cambridge University Press , Cambridge , 2010 ) . Google Scholar
    • Z. D. Bai, Methodologies in spectral analysis of large-dimensional random matrices, a review, Statist. Sinica 9(3) (1999) 611–677, ISSN 1017-0405. With comments by G. J. Rodgers and Jack W. Silverstein; and a rejoinder by the author . Google Scholar
    • A.   Bose and A.   Sen , Electron J. Probab.   13 , 588 ( 2008 ) . CrossrefGoogle Scholar
    • M.   Kac , W. L.   Murdock and G.   Szegö , J. Rational Mech. Anal.   2 , 767 ( 1953 ) . Google Scholar
    • H. F. Trotter, Adv. Math. 54(1), 67 (1984), URL http://dx.doi.org/10.1016/0001-8708(84)90037-9 DOI: 10.1016/0001-8708(84)90037-9. CrossrefGoogle Scholar